# SDR DXTA2025051903504

- Difficulty date: May 15, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 5,391 hours, 4,202 cycles
- Engine: Pwc PW535E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

MOLD ODER IN COCKPIT, BOTH CREW MEMBERS EXPERIENCING SORE THROAT. FOUND UNKNOWN DEBRIS IN LH ENGINE DURING BOROSCOPE. ACCOMPLISHED COMPRESSOR WASH Â·PERFORMANCE RECOVERY IAW PHENOM 300 AMM 71-00-00-160Â·806, NO ODOR PRESENT AT THIS TIME.  (ORIGINAL SUBMISSION DATE: 5-19-2025.)
